# SDR SWAA2023071161686

- Difficulty date: June 20, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUBTHRESHOLD IS CORRODED. CORROSION IS MEASURED FROM FWD EDGE OF PART AND IS MARKED ACCORDINGLY. (+8 TO+14); (+14 TO +16); (+17 TO+19); (+23 TO +25); (29 TO +32); (+33 TO +35)<[01] PARTIALLY STEPS 1;2;3.;[02] AFT CARGO BAY SUB THRESHOLD MUST BE REPLACED IAW SRM 51-10-02 PARG. 9. C.;[03] VERIFIED STEP 1;2;3 IN PARTIAL.;[04] VERIFIED MEASUREMENT TABLE.;[05] REMOVED THRESHOLD WEB ACB BS 807 TO BS 847 WL 156 IAW SRM 51-40-02;[06] REMOVED THRESHOLD WEB ACB BS 807 TO BS 847 WL 156 IAW SRM 51-40-02;[07] THIS CARD WILL BE ACCOMPLISHED ON THE CARD NUMBER: TTG8Q00LS1JK.;[08] VERIFIED STEP 1;2;3 COMPLETE AND CORRECTION ACTION ITEM 7; CARD COMPLETE.
